Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

July 29, 2016Costilla County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 29, 2016, 6:28 PM MDT for Costilla County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2016, 6:28 PM MDT (00:28 UTC)
Expired
Jul 29, 2016, 7:00 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO

County Costilla County, CO

The radar

The Pueblo radar (KPUX), 174 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2016-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2016-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -137 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
327 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
2265 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-137 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

898 
WWUS85 KPUB 300028
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT FRI JUL 29 2016
 
COZ074-088-300100-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
628 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 700 PM MDT...

AT 628 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF STONEWALL...OR 30 MILES WEST OF TRINIDAD...MOVING
SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN LAS
ANIMAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3700 10514 3711 10514 3714 10495 3699 10480
TIME...MOT...LOC 0028Z 329DEG 15KT 3704 10503 

$$

KAM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 29, 3:48 PM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 29, 3:48 PM MDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
348 PM MDT FRI JUL 29 2016

.SHORT TERM...(This evening through Saturday)
Issued at 348 PM MDT Fri Jul 29 2016

Currently...Upper high pressure ridge continues over the desert SW,
while abundant llvl moisture across the e plains has provided the
fuel for thunderstorms to develop over the eastern mts and el paso
county. A severe thunderstorm watch is in effect for el paso county
through 10 pm, though the best activity will likely be north of the
Palmer Dvd. A cooler start this morning has kept aftn temps a bit
cooler for the plains, with readings in the upper 70s and 80s as of
3 pm.

Tonight and Tomorrow...For the big picture, the upper ridge starts
to edge to the east while flattening over the next 24 hrs, producing
lighter westerly flow aloft and warming temps.

The higher elevations and e plains will likely see storm activity
tonight, though the best areas are again the eastern mts and I-25
corridor. The best threat of severe wx will be the northern sections
of the I-25 corridor, specifically El Paso County and north. Strong
winds and large damaging hail will be the likely threats from any
severe storms. Convective activity is forecast to taper off to the
east by midnight, with the last lingering storms along the CO/KS
state line. Model soundings are indicating another night of
potential low clouds for the e plains, so included such for the KCOS
and KPUB airports. Showers and storms will fire along the higher
terrain tomorrow by midday, with isolated to perhaps scattered
thunderstorms then moving across all of the area through the late
aftn. Max temps will climb into the 90s for the plains, 80s for the
high valleys and 70s for the mt passes. Moore

.LONG TERM...(Saturday night through Friday)
Issued at 348 PM MDT Fri Jul 29 2016

Relatively active conditions anticipated during the longer term
with primary meteorological concerns being pops...storm
strength...locally heavy rainfall potential and temperatures.

Recent longer range PV analysis, forecast model soundings and
computer simulations suggest that upper ridge will remain centered
over Arizona and New Mexico into early next week with upper ridge
then becoming centered over southeastern Kansas by late next week.

This type of meteorological pattern will allow adequate
atmospheric moisture to continue to flow over the forecast
district into next week with increasing atmospheric moisture
then projected to move into the CWFA from mid to late week next
week due to upper flow pattern becoming more favorable as upper
high shifts east of Colorado. In addition...northerly to
northeasterly surface surges(primarily over eastern sections) are
also expected to impact the forecast district by later next week.

For sensible weather, will depict primarily isolated to scattered
showers and thunderstorms from this weekend into early next week
with more widespread storms then anticipated from mid to latter
portions of next week, with stronger storms capable of generating
heavy rain/flash flooding threats at times...especially by later
next week. As always, WFO Pueblo will monitor closely.

Finally, above seasonal late July/early August maximum and minimum
temperatures are anticipated over the majority of the forecast
district from Saturday night into Wednesday with near to below
seasonal temperatures then expected by next Thursday and Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 348 PM MDT Fri Jul 29 2016

Thunderstorm potential for the higher terrain and adjacent areas
this aftn and eve through 04-05z, which includes the three main TAF
sites of KCOS, KPUB and KALS. Abundant llvl moisture is present
across the eastern plains and I-25 corridor, so plenty of fuel for
storm activity this eve. Main threats will once again be wind gusts
up to 60 mph and large hail. There will be the chance for low cloud
development once again across the e plains, affecting KCOS and KPUB
overnight.

&&

.PUB Watches/Warnings/Advisories...

NONE.

&&
Hazardous weather outlook, Jul 29, 1:22 PM MDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
122 PM MDT FRI JUL 29 2016

COZ058>089-093>099-301300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
122 PM MDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE ATMOSPHERE REMAINS PRIMED FOR ANOTHER ROUND OF STRONG TO SEVERE
THUNDERSTORMS TODAY.  MUCH LIKE YESTERDAY...PRIMARY STORM THREATS
WILL INCLUDE LARGE HAIL...DAMAGING WIND GUSTS...FLASH FLOODING AND
LIGHTNING.  THE MOST LIKELY AREA FOR STORMS TODAY WILL BE ALONG AND
NEAR THE MOUNTAINS. HOWEVER...THERE IS A CHANCE FOR STORMS
ANYWHERE. THE GREATEST POTENTIAL FOR SEVERE THUNDERSTORM
DEVELOPMENT WILL BE OVER THE PALMER DIVIDE, AND SPECIFICALLY
ACROSS EL PASO COUNTY, THIS AFTERNOON THROUGH 10 PM MDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE
EXPECTED ACROSS THE AREA SATURDAY AND SUNDAY...WITH COVERAGE OF
STORMS EXPECTED TO INCREASE INTO THE EARLY TO MIDDLE PART OF NEXT
WEEK...AS MONSOONAL MOISTURE CONTINUES TO INCREASE ACROSS THE REGION.

THE MAIN THREATS FROM STORMS WILL BE LIGHTNING...GUSTY WINDS UP TO 45
MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. SOME OF THE STRONGER
STORMS COULD ALSO PRODUCE HAIL TO LESS THAN THE SIZE OF QUARTERS.
THE POTENTIAL FOR MORE WIDESPREAD HEAVY RAINFALL AND FLASH
FLOODING WILL INCREASE ACROSS THE AREA THROUGH THE MIDDLE OF NEXT
WEEK...ESPECIALLY OCCUR OVER URBAN AREAS AND AREA BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN
COLORADO.

27/77

In the hours before

Special weather statement, Jul 29, 2:36 PM MDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT FRI JUL 29 2016

COZ084-085-292115-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
236 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 315
PM MDT...

AT 236 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FALCON...OR 13 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN COLORADO SPRINGS...ELLICOTT...BLACK FOREST...
SCHRIEVER AFB...FALCON AND CIMARRON HILLS.

LAT...LON 3894 10479 3908 10465 3891 10425 3869 10445
TIME...MOT...LOC 2036Z 305DEG 15KT 3897 10465

TLM
Local storm report, Jul 29, 3:20 PM MDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             CRIPPLE CREEK           38.75N 105.18W
07/29/2016  M1.00 INCH       TELLER             CO   PUBLIC

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jul 29, 3:42 PM MDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
342 PM MDT FRI JUL 29 2016

COZ084-085-292230-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
342 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
430 PM MDT...

AT 342 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RAMAH...OR 29 MILES SOUTHWEST OF LIMON...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RAMAH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3888 10406 3891 10429 3913 10427 3913 10405
TIME...MOT...LOC 2142Z 264DEG 27KT 3906 10417

TLM
Special weather statement, Jul 29, 5:02 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT FRI JUL 29 2016

COZ074-075-088-292345-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
502 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 545 PM MDT...

AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CUCHARA PASS...OR 25 MILES WEST OF TRINIDAD...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE...STONEWALL...BONCARBO...SEGUNDO AND
WESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3726 10510 3737 10495 3714 10431 3699 10460
      3699 10494
TIME...MOT...LOC 2301Z 287DEG 7KT 3728 10495

KAM
Special weather statement, Jul 29, 5:44 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
544 PM MDT FRI JUL 29 2016

COZ074-075-088-300030-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
544 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 630 PM MDT...

AT 544 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF SPANISH PEAKS...OR 23 MILES WEST OF TRINIDAD...MOVING
EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE...STONEWALL...BONCARBO...GULNARE...
SEGUNDO...RATON PASS AND WESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3728 10512 3739 10474 3700 10405 3699 10497
TIME...MOT...LOC 2344Z 271DEG 8KT 3727 10490

KAM
Special weather statement, Jul 29, 6:28 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT FRI JUL 29 2016

COZ074-088-300100-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
628 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 700 PM MDT...

AT 628 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF STONEWALL...OR 30 MILES WEST OF TRINIDAD...MOVING
SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN LAS
ANIMAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3700 10514 3711 10514 3714 10495 3699 10480
TIME...MOT...LOC 0028Z 329DEG 15KT 3704 10503

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 12:09 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 30, 1:53 AM MDTSpecial Weather StatementPUBProwers67 min
Jul 30, 1:31 PM MDTSpecial Weather StatementPUBPueblo89 min
Jul 30, 1:37 PM MDTSpecial Weather StatementPUBLas Animas83 min
Jul 30, 2:52 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo23 min
Jul 30, 3:20 PM MDTSpecial Weather StatementPUBPueblo40 min
Jul 30, 3:27 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo3 hr
Jul 30, 4:05 PM MDTSpecial Weather StatementPUBCrowley40 min
Jul 30, 4:17 PM MDTSevere Thunderstorm WarningPUBCrowley23 min
Jul 30, 4:47 PM MDTSpecial Weather StatementPUBHuerfano43 min
Jul 30, 4:58 PM MDTSpecial Weather StatementPUB47 min
Jul 30, 5:09 PM MDTSpecial Weather StatementPUBPueblo51 min
Jul 30, 5:27 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Jul 30, 5:39 PM MDTSpecial Weather StatementPUBOtero51 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.